MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Zero Tip; Dislodger, Stone, Basket, Ureteral, Metal

BOSTON SCIENTIFIC CORPORATION Zero Tip; Dislodger, Stone, Basket, Ureteral, Metal
Model Number M0063901050
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: date of event was approximated to 10/01/2025 based on the date the manufacturer became aware of the event.Block h6: device code a020504 captures the reportable event of hole in the packaging.The product packaging was not received for analysis; therefore, no physical analysis of the product packaging could be performed.The reported allegation cannot be confirmed.The device history record review confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that the plastic around the zero tip basket device had a hole in it, down towards the bottom, making it non-sterile.There were no patient and procedure involved.

Brand Name
Zero Tip
Common Device Name
Dislodger, Stone, Basket, Ureteral, Metal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24283313
Report Number2124215-2026-07001
Device Sequence Number18607427
Product Code FFL
UDI-Device Identifier08714729469643
UDI-Public(01)08714729469643(17)270830(10)37333984
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063901050
Device Catalogue NumberM0063901050
Device Lot Number0037333984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown